# SDR SWAA2024082610556

- Difficulty date: July 8, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL STRUCTURE SUPPORT ANGLE LOCATED CEILING AREA BTW BS 847 TO BS 867 AT RBL 46 AT AFT CARGO COMPARTMENT 2024-420888<[01] REPLACED SUPPORT ANGLE LOCATED CEILING AREA BTW BS 847 TO BS 867 AT RBL 46 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A9491 SHEET 12 REV D.  SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1  INSTALLED NEW ANGLE; NUT-PLATES AND FASTENERS LOC. ON CEILING AREA BTW BS 847 TO BS 907 AT RBL 46 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A9491 SHEET 12 REV D.;[03] CORRECTED STEP 2  REPLACED NEW ANGLE; NUT-PLATES AND FASTENERS LOC. ON CEILING AREA BTW BS 847 TO BS 907 AT RBL 46 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A9491 SHEET 12 REV D. SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED NEW ANGLE; NUT-PLATES AND FASTENERS LOC. ON CEILING AREA BTW BS 847 TO BS 907 AT RBL 46 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A9491 SHEET 12 REV D. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED
